M2 Tone Tablets for Menstrual Problems

M2 Tone Syrup for Menstrual Problems

MENSOCARE For Menstrual Disorders

Shatavari Capsules for Women Health

    

Irregular periods this question feed

veena, 14 September 2012 14:57

Doctor's Ayurvedic Advice:-

Hello,

Usually, if you are suffering from obesity or thyroid issues and there would be chances of period irregularities. So, if you are suffering from these issues, these medicines are effective like Triphala Gugguluand Divya Medohar Vati. However, if the dosage is not suitable for you, there may be chances of getting period irregularities and for which you need to titrate the dosage, I mean reduce the tablets from two to one which is very helpful.

With regards,

Dr. Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 16 September 2012 19:13

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Hypo thyroidism and irregular periods

asked by nova on 7 February 2012 8:54
hello sir!im 19yrs old.i got diagonsed by hypotyroidism when i was 15yrs old.im on medication named thyronorm 50mg,i was normal till... Read More

Less bleeding during periods and irregular period

asked by anonym on 31 May 2013 22:42
I am having less bleeding during my periods from past 3-4months.I am not yet married and i am scared whether i will be able to conceive or... Read More
2 replies  -  Related Tags: Periods

Delayed periods

asked by shabha on 19 January 2017 10:44
i m 16 yrs old. I was diagnosed hypothyroid 2 yrs back. I started acupuncture treatment and yoga since 1 year and now thyroid is under control. I... Read More
1 reply  -  Related Tags: Delayed, Hard, Motionhypothyroid, Periods

Irregular periods and thyroid

asked by mydoubts on 15 August 2012 18:49
sir i am 22 years old and having one year daughter i am suffering form hypothyroid....and i am using thyroxine 200mcg.....and now i am facing... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.